Night Sweats

Good Morning all.

Over the last 3/4 months I have been experiencing night sweats, severe heart thumps, and breathlessness, taking about an hour to get back to sleep. I have persistent AF for over the last 7 years. I take 180mg Slozem; 125 mg Digoxin; and at the moment regular 2mg Warfarin daily. I guess I will have to make an appointment to see the Doc.

I would love to hear your comments please?

Thank you

8 Replies

oldestnewest
  • My guess would be the diltiezem. (Slozem) for the sweats but yes go see your GP.

  • Thank you for your reply BobD. Although I have been taking Slozem for quite a few years without any problems. Can it be the cause now?

  • With many medicines you can take them quite happily for periods, even years, and then for some reason they suddenly or slowly cause symptoms or reactions or become less effective. We all are very aware from GPs and papers comments re antibiotics.

  • Hi Annilor

    I am suffering the same sweats - late evening and also early morning. I am also on diltiazem and digoxin. Fortunately I don't feel breathless. (Only when I walk up hill). Would be very interested to hear what your GP says. Also in AF 24/7.

    Hope you will soon be feeling better.

  • Hi Marion,

    Well he decided I was suffering from stress, and increased my dose of digoxin to 250mg per day. (He was right with the stress bit, my brother is in a care home in Southampton and his ex neighbors have been able to get Power of Attorney, and up until last August has told everybody my brother did not want me to know where he was. Now they have sold the house to their son. At last they are being investigated and we have also reported them to the Southampton fraud squad. So sorry, this is not the place for these details, but I do feel rather stressed!!!)

    After an ECG will be seeing Dr again next Tuesday.

    Thank you for your reply.

  • What?!!! No wonder you are stressed.x

  • Unbelievable! I do hope you can get it sorted soon. I try to avoid stressful situations but I know how difficult it can be. I am seeing my GP next week. Interesting to read that your digoxin was doubled - my cardio was going to double my digoxin dose but changed his mind and doubled my diltiazem instead.

    Take care and keep us posted.

  • My advice is stop all alcohol. Def a trigger for my AF and night swaets

You may also like...